Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/51951
Title: Detection of outliers with boxplots
Authors: Andrea, K.
Shevlyakov, G. L.
Smirnov, P. O.
Issue Date: 2013
Publisher: Minsk : Publ. center of BSU
Citation: Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 1. — Minsk, 2013. — P. 141-144
Abstract: Low-complexity robust modifications to the Tukey boxplot based on fast highly efficient robust estimates of scale are proposed. The performance of the Tukey boxplot and its modified robust versions is measured relative to identi- fication of outliers in Monte Carlo experiments at contaminated normal distri- butions. The obtained results show that the proposed methods outperform the conventional Tukey boxplot and the classical Grubbs test.
URI: http://elib.bsu.by/handle/123456789/51951
Appears in Collections:2013. Computer Data Analysis and Modeling. Vol 1
Vol. 1

Files in This Item:
File Description SizeFormat 
141-144.pdf443,74 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.